# SDR DALA2017090706711

- Difficulty date: September 6, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL TANK ACCESS PLATES NBR 1371C, 1303C, 1335C. PANELS WERE REPLACED. (LP# 0201594)
